Change search
ReferencesLink to record
Permanent link

Direct link
Bitangents of tropical plane quartic curves
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
Show others and affiliations
2016 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 282, no 3-4, 1017-1031 p.Article in journal (Refereed) PublishedText
Abstract [en]

We study smooth tropical plane quartic curves and show that they satisfy certain properties analogous to (but also different from) smooth plane quartics in algebraic geometry. For example, we show that every such curve admits either infinitely many or exactly 7 bitangent lines. We also prove that a smooth tropical plane quartic curve cannot be hyperelliptic.

Place, publisher, year, edition, pages
Springer, 2016. Vol. 282, no 3-4, 1017-1031 p.
Keyword [en]
Tropical geometry, Tropical curves, Algebraic geometry, Plane quartics
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-185351DOI: 10.1007/s00209-015-1576-7ISI: 000372303100022OAI: oai:DiVA.org:kth-185351DiVA: diva2:921460
Note

QC 20160420

Available from: 2016-04-20 Created: 2016-04-18 Last updated: 2016-04-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Morrison, Ralph
By organisation
Mathematics (Div.)
In the same journal
Mathematische Zeitschrift
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link